# SDR SWAA2021112933607

- Difficulty date: October 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD SERVICE DOOR CUTOUT STUB FRAME,  BS 294.5, S17R.  PERFORMED PERMANENT REPAIR ON STUB FRAME IAW SRM 53-10-15-2R-7, REPAIR 7.
